# SDR ASAA1057587

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,561 hours, 3,403 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: TDH81161502
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 78128007 (AD08 10 10 CENTER FUEL PUMP UNCOMMANDED ON) FAILS AT STEP C.(12) L FUEL TEST AUTO SHUTOFF PUSHED & HELD CTR TANK LEFT LOW PRESS IND LIGHT DOES NOT COME ON.  REF WDM 28 23 11 PG 6 SH 1 SUSPECT R934 L AUTO SHUTOFF TD RELAY.  REMOVED AND REPLACED R934 RELAY REF WDM 28 23 11 OPS CHECK NORMAL.  TASK CARD COMPLETED.  GROUND VERIFICATION TEST PASSES REF MM 28 22 00.
